English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 93244/123616 (75%)
Visitors : 27860826      Online Users : 567
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 金融學系 > 期刊論文 >  Item 140.119/70795
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/70795

    Title: A Parametric Estimation of Bank Efficiencies Using a Flexible Profit Function with Panel Data
    Authors: 黃台心
    Contributors: 金融系
    Keywords: Bank;X-Effizienz;X-efficiency;Gewinn;Profit;Opportunitätskosten;Opportunity cost;Theorie;Theory;Schätzung;Estimation;Panelforschung;Panel survey;Taiwan;1981-1995
    Date: 1999-12
    Issue Date: 2014-10-27 10:42:51 (UTC+8)
    Abstract: This paper generalises Kumbhakar's (1996a) single product shadow profit function to a multiproduct one, which in contrast to Berger, Hancock, and Humphrey (1993) is consistent with a firm's profit maximising behaviour. By estimating a parametric translog profit function, which does not require special assumptions about the error distribution, and using panel data from Taiwan's banking industry, the following conclusions can be drawn: (i) Parameter estimates from the translog functional form are more robust than those from the Fuss (non-logarithmic) form. (ii) More than half of all potential variable profits are found to be lost due to inefficiencies. (iii) Greater reduction in profit results from deficient output revenues than from a suboptimal input mix. (iv) The model finds technical progress during the sample period. (v) A type of ‘weakly’ optimal scope economies is detected, which suggests that the joint production of the two products can increase profits for some banks while not hurting the profits of others.
    Relation: Australian economic papers,38(4),422-445
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1111/1467-8454.00066
    DOI: 10.1111/1467-8454.00066
    Appears in Collections:[金融學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    422-445.pdf258KbAdobe PDF665View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback